Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 4, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Mar 29, 2015, 8:16 AM CDT for Kleberg County, Nueces County, San Patricio County, Texas. It took effect at Mar 29, 2015, 1:00 PM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2015, 8:16 AM CDT (13:16 UTC)
- In effect from
- Mar 29, 2015, 1:00 PM CDT
- Expired
- Mar 29, 2015, 6:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Corpus Christi, TX
Counties Kleberg County, TX, Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 9 km from the middle of the area, began a volume at 13:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 1.3 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1335 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
952 WWUS74 KCRP 291316 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 816 AM CDT SUN MAR 29 2015 ...STRONG SOUTHERLY WINDS TO DEVELOP THIS AFTERNOON... .DEVELOPING LOW PRESSURE ACROSS THE SOUTHERN HIGH PLAINS WILL LEAD TO AN STRENGTHENING SOUTH WINDS ACROSS THE SOUTHERN COASTAL BEND. TXZ242>244-292300- /O.NEW.KCRP.WI.Y.0004.150329T1800Z-150329T2300Z/ KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS 816 AM CDT SUN MAR 29 2015 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING. * TIMING...FROM 1 PM TO 6 PM TODAY. * WINDS...25 TO 35 MPH...WITH INFREQUENT GUSTS UP TO 40 MPH. * IMPACTS...OBJECTS OUTSIDE SUCH AS TRASH CANS AND PATIO FURNITURE MAY BE TOSSED AROUND. DRIVING CAN BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
1 follow-up statement
933 WWUS74 KCRP 292008 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 308 PM CDT SUN MAR 29 2015 ...STRONG SOUTHERLY WINDS TO CONTINUE INTO THE EARLY EVENING... .DEVELOPING LOW PRESSURE ACROSS THE SOUTHERN HIGH PLAINS WILL LEAD TO STRONG SOUTH WINDS ACROSS THE SOUTHERN COASTAL BEND. TXZ242>244-292300- /O.CON.KCRP.WI.Y.0004.000000T0000Z-150329T2300Z/ KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS 308 PM CDT SUN MAR 29 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * TIMING...THROUGH 6 PM THIS EVENING. * WINDS...25 TO 30 MPH...WITH GUSTS UP TO 40 MPH. * IMPACTS...LOOSE OBJECTS OUTSIDE SUCH AS TRASH CANS AND PATIO FURNITURE MAY BE TOSSED ABOUT. DRIVING CAN BE DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Mar 29, 6:20 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Mar 29, 6:20 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
620 AM CDT SUN MAR 29 2015
.DISCUSSION...SEE AVIATION DISCUSSION BELOW FOR THE 12Z TAFS.
&&
.AVIATION...THE LOW LEVEL JET HAS STRENGTHENED ACROSS S TX THIS
MORNING BASED ON THE CRP RADAR VAD WIND PROFILE. SFC WINDS HAVE
DIMINISHED AS WELL...RESULTING IN LOW LEVEL WIND SHEAR...MAINLY
FOR ALI...CRP AND VCT. THE LLJ IS PROGD TO BE LOWER ACROSS THE
WEST. IN ADDITION...LOW VSBY IS BEING REPORTED AT THE ALI TAF
SITE...BUT THIS IS LIKELY VERY SHALLOW GROUND FOG AS NO OTHER
SITES ARE REPORTING ANY FOG AT THIS TIME. AM EXPECTING VSBY'S TO
INCREASE QUICKLY THIS MORNING. BY MID MORNING...THE LOW LEVEL
WINDS SHOULD MIX LEADING TO STRONG GUSTY SFC WINDS THROUGH THIS
AFTERNOON. GUSTS TO 25-30KTS ARE EXPECTED...ESPECIALLY THE EASTERN
3 TAF SITES. WINDS ARE EXPECTED TO DIMINISH THIS EVENING. CLOUDS
WILL BE ON THE INCREASE THROUGH THE TAF PERIOD WITH MVFR
CIGS/VSBYS EXPECTED LATE TONIGHT/EARLY MON MORNING...MAINLY FOR
ALI...CRP AND VCT.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 84 67 83 67 79 / 0 10 10 10 30
VICTORIA 83 63 82 64 80 / 0 10 10 10 20
LAREDO 89 66 89 67 82 / 0 0 0 10 30
ALICE 88 64 86 65 81 / 0 10 10 10 30
ROCKPORT 79 67 80 68 78 / 0 10 10 10 20
COTULLA 88 64 87 66 80 / 0 0 10 10 30
KINGSVILLE 86 65 85 66 81 / 0 10 10 10 30
NAVY CORPUS 79 68 79 68 77 / 0 10 10 10 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM
BAFFIN BAY TO PORT ARANSAS.
&&
TE/81...AVIATIONHazardous weather outlook, Mar 29, 5:46 AM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 546 AM CDT SUN MAR 29 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-301100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 546 AM CDT SUN MAR 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS FROM BAFFIN BAY TO PORT ARANSAS FROM 1 PM CDT UNTIL 10 PM CDT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY AND WEDNESDAY AND THEN AGAIN ON SATURDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TE/TB
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 4:00 AM CDT | Small Craft Advisory | CRP | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.